A 23-year-old female asked:
Disclaimer

I take lithium. I've been very dizzy, nausea, lightheaded & have diarrhea. It also feels worse after I drink water. Should I go to the er asap?

1 doctor answer
Dr. Derek Isenberg
15 years experience in Emergency Medicine
Need blood test: You don't need to rush to the emergency room, but you should contact your psychiatrist to have your lithium level checked.
Answered on Nov 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
See a doctor: You really need to be examined and have your blood pressure checked both seated, lying down and standing up. This may be related to medications you ar ... Read More
A member asked:
Dr. Donald McCarren
35 years experience in Neurology
I'm : I'm sorry to hear of your symptoms. Dizziness has many potential causes so here are few key follow-up questions. Do the body aches have any connecti ... Read More
3
3 thanks
A female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
? Dehydration: You may be dehydrated and that can explain some of the symptoms. Drink plenty of water and juice so that your urine is mostly colorless. If that does ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Stephen Southard
14 years experience in Internal Medicine
Seek help: The concerning part of your history is the dizziness. If you are having significant amounts of loose stool/diarrhea and limited oral intake, it's pos ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month